Connect with others who understand.

sign up log in
Resources
About MyMSTeam

Connect with others who understand.

sign up log in
Resources
About MyMSTeam
Real members of MyMSTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Tecfadera And Bruising

Tecfadera And Bruising

Anybody else notice random bruises after starting tecfadera ?
I'm in day five of starting it.
Noticed a small purple bruise on my arm yesterday and then just noticed a quarter sized purple bruise on my leg.

posted September 27, 2015
A MyMSTeam Member

@A MyMSTeam Member
The aspirin thing makes total sense
Going to call ms nurse tomorrow to confirm that's what's happening
Thank you

posted September 27, 2015
A MyMSTeam Member

If you're taking the recommended baby aspirin to reduce flushing- bruising is to be expected. Aspirin is a blood thinner.

posted September 27, 2015
A MyMSTeam Member

I am not surprised by their Concern; I thinks that a;pt of companies especially Pharmaceutical are in it for the money. But sometimes they can be anπŸ™‚ asset to in getting help with the cost of the MEDs

posted February 15
A MyMSTeam Member

Yes! My neurologist & I both contacted the company, who denied anyone but me complaining about bruising. Well, geez, ALL drug reactions occur in one person, then another and another. The company just blew me off.😫

posted January 24
A MyMSTeam Member

Not me, but everyone is different.

posted September 27, 2015

Related content

View all
Choosing Copaxone Over Tecfidera
A MyMSTeam Member asked a question πŸ’­
Symptom Log/app/journal?
A MyMSTeam Member asked a question πŸ’­
Pain
A MyMSTeam Member asked a question πŸ’­
Already a Member? Log in